International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 3, Pages 555-558
On the Cauchy problem for a degenerate parabolic differential equation
Department of Math., Faculty of Science, Alexandria Univ., Egypt
Received 31 May 1996; Revised 10 October 1996
Copyright © 1998 Ahmed El-Fiky. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The aim of this work is to prove the existence and the uniqueness of the
solution of a degenerate parabolic equation. This is done using H. Tanabe and P.E.